MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD28
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019 a patient received a memo 3d semirigid annuloplasty ring, smd28, icv0968, as part of a mitral valve repair.The manufacturer was notified that the same day the device was explanted and replaced with a second memo 3d, however the size was increased to a smd32, icv0970.No further information was received.
 
Event or Problem Description
On (b)(6) 2019 a patient received a memo 3d semirigid annuloplasty ring, smd28, icv0968, as part of a mitral valve repair.The manufacturer was notified that the same day the device was explanted and replaced with a second memo 3d, however the size was increased to a smd32, icv0970.No further information was received.The manufacturer received additional information received on sep 27 2019 identifying the original repair didn't work as intended so the surgeon chose a larger size memo to create the correct repair.No allegations were made against the original device.It was regarded as simply a corrected mv repair.
 
Additional Manufacturer Narrative
The manufacturer received additional information received on sep 27 2019 identifying the original repair didn't work as intended so the surgeon chose a larger size memo to create the correct repair.No allegations were made against the original device.It was regarded as simply a corrected mv repair.Based on the above information there is no indication that the event was related to any device related malfunction.The manufacturer will perform no further investigations and the root cause is deemed to be related to procedural changes.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc
MDR Report Key9112927
Report Number1718850-2019-01092
Device Sequence Number3219441
Product Code KRH
UDI-Device Identifier08022057013118
UDI-Public(01)08022057013118(240)ICV0968(17)210816
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2019
Report Date (Section F) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model NumberSMD28
Device Catalogue NumberICV0968
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/26/2019
Device Age34 MO
Event Location Hospital
Date Report to Manufacturer08/26/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR